MathSciNet Relay Station
MathSciNet bibliographic data
MR2399046 35B50 (35J25)
Li, Dongsheng; Wang, Lihe A new maximum principle of elliptic differential equations in divergence form. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2823–2828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement